# SDR FDEA201106172318

- Difficulty date: June 17, 2011
- Submitted: June 28, 2011
- Operation: Air carrier
- Aircraft: N566FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46989
- Aircraft time: 77,670 hours, 27,678 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR HANDLE WOULD NOT COME UP AFTER T/O , TRIED  OVERRIDE SWITCH NO JOY. RAN QRH CAME BACK AND  LANDED CHECKED BOTH TRIM CYLINDERS FOR LEAKAGE NO EXTERNAL LEAKS NOTED, PINNED GEAR AND RAISED GEAR HANDLE WHILE WATCHING TRIM INTERLOCK CYLIDER , GEAR HANDLE GOES TO THE UP POSITION WHILE HOLDING OVERIDE BUTTON. PERF BITE ON PSEU NO CURRENT OR LAST FLT FAULTS LOGGED, ALL WORK IAW AMM 32-10-00-5 .  BLED LT & RT MLG TRIM CYLINDERS AND RESET AND SAFETIED INTERLOCK FUSE REF AMM 32-37-01-2.  DISCONNECTED NLG TEE LINKS REF AMM 32-21-02-02 AND CHECKED MLG CONTROL MECHANISM INTERLOCK REF AMM 32-31-02-2. INTERLOCK OPS NORMAL WITH ACFT IN FLT MODE. RECONNECTED NOSE GEAR TEE LINKS REF AMM 32-21-02-2.  RETRACTED GEAR SEVERAL TIMES WITH NO PROBLEMS, PER 32-30-00-5.
